Home > Latest News > Causes of Armenian soldier=?UTF-8?B?4oCZ?=s death known

Causes of Armenian soldier=?UTF-8?B?4oCZ?=s death known

January 19, 2013 Leave a comment Go to comments

The Armenian conscript who died in the Central Military Hospital on Friday evening has reportedly suffered from cerebral hemorrhage.
The Ministry of Defense says in a press release that Artyom G. Hakobyan that a post-mortem examination revealed brain swelling accompanied by a secondary brain base syndrome, a condition suffered after chickenpox.
The Ministry’s Investigative service has launched a proceeding under Article 376.2 of the Criminal Code (negligent service). An inquest is under way. 

Source: TertOriginial Article

Armenian News

Advertisements
Categories: Latest News
  1. No comments yet.
  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: